# SDR SWIA202158387

- Difficulty date: March 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR SURROUND, FWD SEAL STRIKER DENTED AT APPROXIMATELY STGR7L     (C-CHECK RO 5/22/2021)    REPAIRED FWD SEAL STRIKER AT STGR 4L-9L AT FS 310 IAW PREVIOUSLY INCORPERATED REO 670-53-22-001 REV-J 2016-11-10 REPAIR TYPE III,  / PREASSURE CHECK GOOD. / COMPLIED WITH TASK CARD 51-900-1002-SKY / COMPLIED WITH FORM 337
